Acetaminophen Extra Strength Pain Reliever Fever Reducer 500 Mg Caplets By Preferred Plus - 100 Ea

For temporary relief of minor aches and pains associated with headache, muscular aches, backache.
Click the link to view more kpp Items
0.00 stars, based on 0 reviews 0 review(s). | Write a review
Retail: $6.48
Our Price:$5.40
You Save: $1.08 (16.7%)
    Reward Points on this item:5
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • 005363218017
    • Fever reducer
    • Relieves minor aches and pains
    Acetaminophen Extra Strength Pain Reliever Fever Reducer 500 mg Caplets By Preferred Plus

    Temporary relieves minor aches and pains due to headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache.

    Active Ingredients:Per Caplet: Acetaminophen 500 mg.

    Inactive Ingredients:Cellulose; Corn Starch; FD&C Red No. 40; Hydroxypropyl Methylcellulose; Magnesium Stearate; Polyethylene Glycol; Sodium Starch Glycolate.

    Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children Under 12 Years: Ask a doctor. Store between 68-77 degrees F (20-25 degrees C).

    Overdose Warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

    Alcohol Warning: If you generally consume 3 or more alcohol-containing drinks per day, you should consult your physician for advice on how and when to take this product and other pain relievers/fever reducers. Acetaminophen may cause liver damage.

    Do not use with any other products containing acetaminophen.

    Stop use and ask a doctor if:
    • Redness or swelling is present
    • New symptoms occur
    • Fever gets worse or lasts for more than 3 days
    • Pain gets worse or lasts for more than 10 days

    If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children.

    Do not use if carton is opened or neck wrap or foil inner seal imprinted with Safety Seal is broken or missing.

    Shipping Weight : 0.50 lb
    Marty O connor

    This is an herbal product designed to provide relief from seasonal allergy symptoms

    This supplement is amazing. It does not make me tired, works fast, and it is very effective. This product helps me most with spring time allergies. It is good for allergy prevention and i love this one. It gives great natural relief.

    Fields dave

    I am happy with this product, It has arrived quickly. Thanks to myotcstore

    This pedia care allergy relief temporarily relieves from sneezing, itchy, watery eyes, runny nose and itchy throat. These symptoms make children miserable from allergies.

    Guay carolyn

    Must item for allergy sufferers

    When I got the sinus head ache, I have used this nasalcrom. It works like magic and it has no side effects.


    Good product

    I had used this Allergy &Hay fever Reliever for my pet animals,it worked great in curing the allergy.I would highly recommended it.. It quickly relieves the problem..


    Excellent product for storage

    This stand is used for storage and drying of Neil rinse squeeze bottle.Stand's base is used for salt storage.It keeps system clean.